The Decision Problem: Solvable Classes of Quantificational Formulas

Addison-Wesley, Advanced Book Program (1979)
Abstract This article has no associated abstract. (fix it)
Keywords Predicate calculus  Unsolvability (Mathematical logic
Categories (categorize this paper)
Buy the book $38.13 used   $76.98 new    Amazon page
Call number QA9.35.D73
ISBN(s) 020102540X  
DOI 10.2307/2273168
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 24,442
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Michael Deutsch (1991). Reduktionstyp und Spektrale Darstellung Mit Dem Präfix. Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 37 (18):273-288.

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

3 ( #666,469 of 1,925,107 )

Recent downloads (6 months)

1 ( #418,130 of 1,925,107 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.